# SDR SWAA2022030742444

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 2,984 hours, 1,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM LOG BOOK #0901149. BAGGAGE CART DAMAGED LOWER LEFT AFT FUSELAGE. ONE DENT AT 727:PLUS 3' AND 5' ABOVE 26L TO CENTER OF DENT; MEASURES 9' VERTICAL AND 5'HORIZ; .130 DEEP 2ND DENT AT 727:PLUS 3.5' AND 4' ABOVE 27L TO CENTER OF DENT; MEASURES APPX 5' VERTICAL AND 6.5' HORIZ .190 DEEP / REPAIRED PER EA #REPAIR-53EA-06740SAM 326 A1189789
